GUIDE Exam RN 2019 Adult Medical Surgical ATI Proctored Exam ALL FORMS 2026 HAS BEEN TESTED AND EDITED 2026/2027 91pages

EXAMS AND CERTIFICATIONS
Loading...

Loading secure study material viewer...

Page 0 of 0

Document Text

RN VATI Adult Medical Surgical 2019

CLOSE Q ue sti on 90 loa de drati onal s prov i de d

Question: 90 of 90

CORRECT

FLAG

• Time Remaining: 00:38:42

• Pause Remaining: 00:05:00

PAUSE

A nurse is caring for a client who has atopic dermatitis and a prescription for triamcinolone

ointment. The nurse should assess the client to monitor for which of the following adverse

effects?

Increased pigmentation

Topical glucocorticoid therapy can cause the adverse effect of hypopigmentation.

Localized hair loss

Long-term glucocorticoid therapy can cause hypertrichosis, or excessive hair growth,

especially on the facial area.

Thinning of the skin

MY ANSWER

Thinning of the skin and delayed healing are adverse effects of topical glucocorticoid

preparations. The client should only apply the ointment to dry patches of the skin because

topical steroids can cause atrophy of the dermis and epidermis, which can result in

thinning of the skin.

Increased sensitivity to the sun

The nurse should instruct the client to avoid excessive sun exposure when taking topical

fluticasone; however, triamcinolone ointment does not cause photosensitivity.

•

RN VATI Adult Medical Surgical 2019

CLOSE Q ue sti on 89 loa de drati onal s prov i de d

Question: 89 of 90



Download Study Material

Buy This Material

$35.00 One-time purchase
Buy Now
  • Full access to this material
  • Download anytime
  • No expiration

Study Material Information

Category: EXAMS AND CERTIFICATIONS
Description:

GUIDE Exam RN 2019 Adult Medical Surgical ATI Proctored Exam ALL FORMS 2026 HAS BEEN TESTED AND EDITED 2026/2027 91pages

Get this material $35.00